Jump to content

Search the Community

Showing results for tags 'valium'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. Hi, new user been on meds for 8 years or so, varying combinations of ADs, AAPs and benzos. have tapered the last drug (Lexapro) and been going through withdrawal for over 2 months, details are in signature, hopefully it's adequate. i should mention that i am dealing with pretty severe brain fog through this withdrawal, so the way i organize my ideas and structure sentences might be pretty awkward.... OK, it has been 65 days since 2 months since coming off all meds, first it was antipsychotics, then benzodiazepines, and finally antidepressants over the course of several months after being on
  2. Hi I am new to this forum, coming from benzobuddies forum. I was on an AD wellbutrin for 7 years and then a P Doc took me off cold turkey and I wound up in a psych hospital for 10 days December 2012, I was reinstated on Wellbutrin in the hospital and upon leaving I found a new P Doc immediately. He diagnosed me with Bipolar ll. He kept me on the Wellbutrin and added Lamictal and 40 mg Valium for insomnia. I became tolerant after 3-4 months to the Valim and I started a micro taper off the 40 mg valium 1/2013. I am currently at 1.5 mg as of 10/01/2014. Withdrawl symptoms were n
  3. Hello fellow members. I've been diagnosed with dsythmic depression with social anxiety. I'm currently taking 200mg of Zoloft and 3 mg of valium, cutting back on the valium every month by half a mg. I was originally given 15 mg daily as a start dose and continued at 10 mg after a month. I'm extremely worried about agitation. I become very frustrated with zero patients. I'm unable to focus or concentrate and end up self medicating with marijuana. I'm at a point where I don't know what normal is. After taking multiple AD's for 12 years, I'm horrified by studies showing The chemical imbalance
  4. Hello everyone. I found this site a few months ago but only now do I feel I have the mental strength to write anything remotely coherent. I am in no way recovered but I hope my story offers some encouragement to those in acute withdrawal particularly those who cold turkey. As a teenager I suffered anorexia, I was hospitalised several times and things got pretty serious. This was back in the 90s and there was not the specialised care available that there is today. The professionals tried there best but did not know really what to do with me. This went on for years I would put weight on to loo
  5. Hello everyone, I have been reading many posts regarding Remeron/ Mirtazapine in the last few weeks. I found the information very helpful. I wish I had found this site earlier... I started taking 4mg of Ativan and 30mg of Remeron in February of 2014. In May 2014, I reduced Ativan from 4 to 3mg overnight. Was unaware of proper tapering technique, felt terrible side effects from 25% reduction. After becoming familiar with the Ashton manual, started a crossover taper 3mg Ativan to 30mg Valium in August 2014. Completed a slow taper on May 19 2016. Benzo free as of today, but still on 30mg of
  6. Hoping someone can help I have recently been prescribed Mirtazapine which I believe has increased my anxiety, I tremble inside through my whole body. I have been on many many different AD's all with terrible side effects. I'm too scared to taper off slowly as the anxiety is out of control and my dr told me to take Valium to counteract the anxiety. Very stressed and anxious would love to hear from someone who has experienced this anxiety side effect from Mirtazapine
  7. Hello Well I'm in a bit of a tricky situation my friends.. First things first I'm 18-19 in 1996 and I'm diagnosed with major depressive disorder. I'm given the relatively new citalopram at this time. I feel relief almost immediately. Not only are my depressive symptoms reduced but so are my anxiety ones. Slowly over the next ten years I make considerable progress through university and ultimately as a full time teacher. For this whole period I remained on 20mg citalopram, nothing more and nothing less. I didn't see a p-doc but merely got my scripts from a GP. I tried to get off a
  8. Hi all. I have been reading many post on this excellent forum for a while now. Time to say hello and start my own journal thread. A bit about me Don’t know if my story is very unique... I am broken. I have been on meds for a long time. I have tried to quit several times, failed and failed again. Struggle with low self esteem and dysthymia for as far as I can remember, but somehow still manage to keep my life together (at least it looks like that from the outside). There is a lot of negativity and dysfunction in me, and I have a have been in different kinds of therapy on and off.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy